# SDR DLL14992515

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1738D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1234
- Engine: Rroyce RB211524B4
- System (JASC): 7800 · Engine Exhaust System
- Condition: Punctured/Crack
- Location: #2 Engine
- Component: RB211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON SERVICE CHECK 13, NR 2 ENGINE BLOCKER DOORS AT 1:00 AND 3:00 POSTION DAMAGED.  ACTUATING RODS FOR BLOCKER DOORS CAUSED A 3 INCH HOLE IN THE ENGINE EXHAUST NOZZLE AT 1:00 POSITION, AND A 4-5 IN CRACK AT THE 3:00 POSITION.  WILL REQUIRE ENGINE CHANGE/EXHAUST SLEEVE REPLACEMENT.  REPLACED NR 2 ENGINE.  OP CKS GOOD.
